# SDR P2EA000237

- Difficulty date: August 20, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N127NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Lack Of Lube
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCI - FLT 821 - NR 3 SLAT PARTIAL EXTENDED AT FLAPS 5.  QRH ACCOMPLISHED.  FLAPS EXTENDED NORMALLY ON FINAL.  LANDING WAS UNEVENTFUL.  MEASURED DETENT ARMS AND FOUND WITHIN LIMITS PER MM 27-81-21.  LUBRICATED NR 3 SLAT PER MM 12-22-71.  OPERATIONALLY CHECKED FLAPS AND FOUND TO BE OPERATING NORMAL.  (M)
